Addition, Subtraction and Multiplication of Sequences of Fractions by Means of Residue Arithmetic and Mathematical Spectra
Mathematica balkanica, Tome 11 (1997) no. 1-2, p. 11
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1997_11_1-2_a1,
author = {A. Stankovich and J. Madich and P. Stanimirovich},
title = {Addition, {Subtraction} and {Multiplication} of {Sequences} of {Fractions} by {Means} of {Residue} {Arithmetic} and {Mathematical} {Spectra}},
journal = {Mathematica balkanica},
pages = {11},
year = {1997},
volume = {11},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_1997_11_1-2_a1/}
}
TY - JOUR AU - A. Stankovich AU - J. Madich AU - P. Stanimirovich TI - Addition, Subtraction and Multiplication of Sequences of Fractions by Means of Residue Arithmetic and Mathematical Spectra JO - Mathematica balkanica PY - 1997 SP - 11 VL - 11 IS - 1-2 UR - http://geodesic.mathdoc.fr/item/MABA_1997_11_1-2_a1/ ID - MABA_1997_11_1-2_a1 ER -
%0 Journal Article %A A. Stankovich %A J. Madich %A P. Stanimirovich %T Addition, Subtraction and Multiplication of Sequences of Fractions by Means of Residue Arithmetic and Mathematical Spectra %J Mathematica balkanica %D 1997 %P 11 %V 11 %N 1-2 %U http://geodesic.mathdoc.fr/item/MABA_1997_11_1-2_a1/ %F MABA_1997_11_1-2_a1
A. Stankovich; J. Madich; P. Stanimirovich. Addition, Subtraction and Multiplication of Sequences of Fractions by Means of Residue Arithmetic and Mathematical Spectra. Mathematica balkanica, Tome 11 (1997) no. 1-2, p. 11. http://geodesic.mathdoc.fr/item/MABA_1997_11_1-2_a1/